# SDR DL767030987

- Difficulty date: November 6, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 65,233 hours, 31,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF THE AFT P-DOME WEB LAP JOINTS PER AD 88-19-03 REVEALED 26 CRACKS EMANATING FROM FASTENER HOLES ALONG THE LOWER ROW OF THE WEB LAP JOINT BETWEEN WL 190 & 230 (APPROX 210) ON THE RIGHT SIDE OF THE P-DOME.
